# SDR R61A20110070

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 7,591 hours, 5,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COCKPIT EMERGENCY LIGHT WOULDN'T ILLUMINATE.  MAINTENANCE PERFORMED POWER RESET PER EMB AMM, AND ALL WAS OPS CHECK GOOD.
